Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have dark brown spots on face and body due to acne. Proper treatment?

Hello Doctors, Hope u all doing good. I would like to take assistance for what kind of treatment request for my current difficulty. I have more dark brown spots on my face and body due to acne as well. I would like to go for the proper treatment, Please do the needful to suggest me the right treatmnets. Thnx a lot. U all have a wonderful time.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
you have post acne pigmentation
here are option for you -cream containing kojic ,arbutin,vit c .
-skin peeling ,microdermabrasion ,IPL .
use good non comedogenic sun screen .
better to consult with dermatologist and get your skin analyse .
you will have surely best result
i hope i answered your question
Answered: Tue, 5 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor